UNIGE document Scientific Article
previous document  unige:6289  next document
add to browser collection
Title

Overlapping Schwarz Waveform Relaxation for the Heat Equation in n-Dimensions

Authors
Zhao, H.
Published in BIT Numerical Mathematics. 2002, vol. 42, no. 4, p. 779-795
Full text
Structures
Citation
(ISO format)
GANDER, Martin Jakob, ZHAO, H. Overlapping Schwarz Waveform Relaxation for the Heat Equation in n-Dimensions. In: BIT Numerical Mathematics, 2002, vol. 42, n° 4, p. 779-795. https://archive-ouverte.unige.ch/unige:6289

120 hits

150 downloads

Update

Deposited on : 2010-04-20

Export document
Format :
Citation style :